Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 161, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 28, 2005, 4:31 PM CDT for Daviess County, Grundy County, Missouri. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2005, 4:31 PM CDT (21:31 UTC)
- Expired
- Aug 28, 2005, 5:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Daviess County, MO, Grundy County, MO
The radar
The Pleasant Hill radar (KEAX), 152 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 4:35 PM CDT | TSTM WND DMG | 3 W Edinburg, MO | 6 INCH TREE LIMBS DOWN |
| Aug 28, 4:35 PM CDT | HAIL 1 | 3 W Edinburg, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 964 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 282131
SVREAX
MOC061-079-282215-
/O.NEW.KEAX.SV.W.0161.050828T2131Z-050828T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 PM CDT SUN AUG 28 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI
GRUNDY COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 515 PM CDT
* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EDINBURG TO JAMESON...AND
MOVING SOUTHEAST AT 10 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TINDALL BY 440 PM CDT.
EDINBURG BY 445 PM CDT.
TRENTON BY 510 PM CDT.
JAMESPORT BY 515 PM CDT.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
LAT...LON 4024 9340 4022 9339 3998 9337 3996 9366
3989 9419 4012 9420 4013 9397 4013 9378
4018 9374
$$
MJ3 follow-up statements
000
WWUS53 KEAX 282142
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
441 PM CDT SUN AUG 28 2005
MOC061-079-282215-
/O.CON.KEAX.SV.W.0161.000000T0000Z-050828T2215Z/
GRUNDY MO-DAVIESS MO-
441 PM CDT SUN AUG 28 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN DAVIESS AND
GRUNDY COUNTIES UNTIL 515 PM CDT...
AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM EDINBURG TO JAMESON...MOVING
SOUTHEAST AT 10 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TRENTON BY 505 PM CDT.
JAMESPORT BY 515 PM CDT.
* AT 435 PM CDT...DIME SIZE HAIL WAS REPORTED IN EDINBURG.
LAT...LON 4024 9340 4022 9339 3998 9337 3996 9366
3989 9419 4012 9420 4013 9397 4013 9378
4018 9374
$$
MJ000
WWUS53 KEAX 282156
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
456 PM CDT SUN AUG 28 2005
MOC061-079-282215-
/O.CON.KEAX.SV.W.0161.000000T0000Z-050828T2215Z/
GRUNDY MO-DAVIESS MO-
456 PM CDT SUN AUG 28 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN DAVIESS AND
GRUNDY COUNTIES UNTIL 515 PM CDT...
AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES NORTHWEST OF JAMESPORT...OR 13 MILES WEST OF
TRENTON...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
JAMESPORT BY 505 PM CDT.
BRIMSON BY 510 PM CDT.
EDINBURG BY 515 PM CDT.
* AT 435 PM CDT...DIME SIZE HAIL WAS REPORTED IN EDINBURG.
LAT...LON 4024 9340 4022 9339 3998 9337 3996 9366
3989 9419 4012 9420 4013 9397 4013 9378
4018 9374
$$
MJ000
WWUS53 KEAX 282215
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 PM CDT SUN AUG 28 2005
MOC061-079-282225-
/O.EXP.KEAX.SV.W.0161.000000T0000Z-050828T2215Z/
GRUNDY MO-DAVIESS MO-
515 PM CDT SUN AUG 28 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAVIESS AND GRUNDY
COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 510 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4024 9340 4022 9339 3998 9337 3996 9366
3989 9419 4012 9420 4013 9397 4013 9378
4018 9374
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:10 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 28, 3:10 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 310 PM CDT SUN AUG 28 2005 .DISCUSSION... AS THE PREVIOUS DISCUSSION MENTIONED THE POSSIBILITY OF...WE INDEED ARE SEEING THUNDERSTORM DEVELOPMENT ACROSS NORTHERN MO. A WEAK SHORTWAVE ON WATER VAPOR SAT IS HELPING SET THINGS OFF...AND THE ATMOSPHERE IS UNSTABLE TO THE TUNE OF MLCAPE AROUND 1500 J/KG. WEAK CONVERGENCE AND WIND SHEAR WILL KEEP STRONG TO SEVERE STORMS POPPING UP BUT ORGANIZED ACTIVITY MAY BE HARD TO COME BY. THUNDERSTORMS SHOULD DRIFT SLOWLY EAST/SOUTHEAST. LOCATIONS SOUTH OF THE MISSOURI RIVER HAVE MIXED OUT AND SEEM TO HAVE STABILIZED...HOWEVER THE ONGOING ACTIVITY MAY MAKE A BREAK FOR THE SOUTHEAST. THIS WILL NEED TO BE MONITORED TO POTENTIALLY SPREAD POPS FARTHER SOUTH THIS EVENING. WEAK FLOW WILL KEEP BOUNDARIES HARD TO PICK OUT TONIGHT AND TOMORROW. HIGHS WILL BE NEAR CONVECTIVE TEMPERATURES AS WELL...SO HAVE KEPT SLIGHT CHANCES IN THE NORTHERN CWA FOR SIMILAR TO ONGOING ACTIVITY. BOTH THE GFS AND THE NAM SHOW THAT THERE MAY BE WEAK WAVES COMING THROUGH BOTH MON AND TUES. SO ARGUMENTS COULD BE MADE FOR LOW CHANCES IN FOR TUESDAY AS WELL. ALL EYES ARE ON HURRICANE KATRINA...FOR THE CENTRAL PLAINS THIS BLOCKING MAY AFFECT ANY WAVES MOVING IN ON WEST/NORTHWESTERLY FLOW. THE EXTENDED FORECAST HAS A COUPLE OF QUIRKS AS WELL...WHILE ESSENTIALLY REMAINING DRY. FIRST ONE IS THE SURFACE BOUNDARY THAT IS PROGGED TO COME THROUGH IN THE MIDDLE OF THE WEEK. THE MODELS HAVE SPED THIS UP FOR AT LEAST 2 RUNS NOW...SO HAVE GONE AHEAD AND BROUGHT IT INTO THE WED NIGHT TIMEFRAME INSTEAD OF THURSDAY. STILL A LOT OF UNCERTAINTY WITH THIS FEATURE...AS THE TRACK OF KATRINA WILL HAVE AN EFFECT ON THE SPEED. HAVE ONLY INLUDED 20 POPS...AS THE UPPER SUPPORT AND MOISTURE IS LACKING. THE SECOND ITEM OF INTEREST IN THE EXTENDED IS A SMALL UPPER LEVEL WAVE PROGGED TO GO THROUGH FRIDAY NIGHT INTO SATURDAY. SOME MID LEVEL WAA IS RECOGNIZABLE...BUT THIS IS ANOTHER WEAK FEATURE THAT IS HARD TO TIME IN WEST/NORTHWESTERLY FLOW. SO FOR NOW...HAVE KEPT THE EXTENDED DRY...ADDED A FEW MORE CLOUDS AND ADJUSTED TEMPS SLIGHTLY. 27 && .PREV DISCUSSION... 1037 AM... BEST LAID PLANS...ALREADY SEEING STORM DEVELOPMENT IN NORTH CENTRAL MISSOURI THANKS TO INTESECTION OF OUTFLOW BOUNDARIES. NOT EXPECTED A WHOLE LOT OF DEVELOPMENT WITH THIS AS AREA STILL NOT THAT UNSTABLE...BUT WILL NEED TO PULL POPS BACK INTO LATE MORNING TIME PERIOD. PC 1000 AM... DOING SOME REVISION TO AFTERNOON AND EVENING FORECASTS TO PULL CHANCE POPS A LITTLE FURTHER EAST AND SOUTH ACROSS MY NORTHERN FORECAST AREA. RUC SHOWING BEST INSTABILITY ACROSS THIS REGION DURING THAT TIMEFRAME...AND WITH SHORT WAVE THAT IS CURRENTLY FROM NEBRASKA INTO NORTHEAST COLORADO COMING CLOSER...IT SHOULD BE THE ADDED IMPETUS TO GET SOMETHING BREWING. ALSO WATCHING LEFT OVER OUTFLOW BOUNDARIES FROM EARLY MORNING CONVECTION FOR SIGNS OF REGENERATION. NOT OUT OF THE QUESTION...CONVECTION COULD AFFECT THE KANSAS CITY AREA THIS AFTERNOON...ESPECIALLY IF CONVECTIVE TEMPS OF AROUND 90 CAN BE REACHED. WILL PUT IN SILENT 20 POPS FOR NOW AND KEEP AN EYE ON HOW THINGS EVOLVE TO OUR NORTH AND WEST THE NEXT FEW HOURS. PC 301 AM... EARLY MORNING SURFACE ANALYSIS SHOWS A WEAK BOUNDARY STRETCHING FROM EAST CENTRAL IOWA BACK ACROSS THE NORTHWEST TIP OF MISSOURI. ISOLATED THUNDERSTORMS ARE BEGINNING TO DEVELOP IN THE VICINITY OF THIS BOUNDARY...WHICH CORRELATES WELL WITH THE NAM-PROGGED 850MB MOISTURE CONVERGENCE AXIS AND AREA OF WEAK ISENTROPIC LIFT ON THE 305K SURFACE. THIS AREA IS FORECAST TO SHIFT SLIGHTLY SOUTHEAST THIS MORNING...SO WILL INCLUDE ISOLATED THUNDERSTORMS IN THE FORECAST ACROSS NORTH CENTRAL AND NORTHEAST MISSOURI UNTIL 15Z. MODEL GUIDANCE NUMBERS HAVE COME IN A COUPLE OF DEGREES WARMER THAN YESTERDAYS HIGH TEMPERATURES...BUT THINK AFTERNOON TEMPERATURES WILL BE SIMILAR TO SATURDAYS READINGS. H85 TEMPS WILL COOL SLIGHTLY AS THE GREAT LAKES UPPER LOW SNEAKS SLIGHTLY SOUTHEAST...AND WILL ALSO HAVE SCATTERED CLOUDS AROUND TO LIMIT SUNSHINE...SO INCREASING TEMPERATURES SEEMS UNREASONABLE. BOTH NAM AND GFS SOLUTIONS ARE PROGGING A VORT LOBE TO SWING THROUGH THE BASE OF THE AFOREMENTIONED GREAT LAKES LOW...AND MOVE ACROSS NORTHWEST MISSOURI THIS AFTERNOON AND EVENING. WILL MAINTAIN LOW CHANCE POPS THERE FOR THIS FEATURE...AS BOTH MODELS HAVE BEEN FAIRLY PERSISTENT WITH IT. THE FORECAST FOR THE BEGINNING OF THE WORK WEEK WILL BE PRETTY MUCH STATUS QUO WITH HIGHS IN THE MID TO UPPER 80S AND LOWS IN THE LOW TO MID 60S. BY MID WEEK...A SHORTWAVE TROUGH OVER THE NORTHWEST CONUS IS FORECAST TO DRIVE A COLD FRONT ACROSS THE NORTHERN/CENTRAL PLAINS. HAVE MY DOUBTS AS TO WHETHER THIS FRONT WILL ACTUALLY MAKE IT TO/THROUGH THE CWA...AS THE LEFTOVERS OF KATRINA SHIFTING NORTH/EAST WILL LIKELY ACT AS A BLOCKING MECHANISM TO THE TROUGH AND ITS SUBSEQUENT SOUTHWARD PENETRATION OF THE FRONT. AT THIS POINT WILL ONLY MAINTAIN SLIGHT CHANCE POPS FROM WEDNESDAY INTO THURSDAY. SCHMIT && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Aug 28, 12:58 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT SUN AUG 28 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1258 PM CDT SUN AUG 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS THIS AFTERNOON AND EVENING. IT IS NOT OUT OF THE QUESTION THAT WITH AFTERNOON HEATING...STORMS COULD DEVELOP AS FAR SOUTH AS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI...INCLUDING THE KANSAS CITY AREA...BUT THE MORE LIKELY AREA FOR STORMS LATE THIS AFTERNOON AND TONIGHT WILL BE IN THE VICINITY OF A WEAK TROUGH OF LOW PRESSURE THAT EXTENDS FROM AROUND ST JOSEPH...EAST TO THE KIRKSVILLE AREA. SEVERE STORMS WILL BE POSSIBLE. HAIL AND DAMAGING WINDS THE MAIN THREATS. ANOTHER CONCERN WILL BE IF THE STORMS CAN FORM INTO A THUNDERSTORM COMPLEX THIS EVENING. THEN IT WOULD HAVE ENOUGH STRENGTH TO CONTINUE INTO THE OVERNIGHT HOURS AFFECTING NORTHWEST MISSOURI AND NORTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...BUT LATER FORECASTS SHOULD BE MONITORED AS WEAK UPPER LEVEL DISTURBANCES WILL BE AFFECTING THE REGION DURING THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND THIS EVENING...ESPECIALLY IN NORTHWEST MISSOURI AND NORTHEAST KANSAS. PC
In the hours before
Special weather statement, Aug 28, 2:03 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 203 PM CDT SUN AUG 28 2005 MOZ014>016-023-024-282000- DAVIESS-GRUNDY-LINN-LIVINGSTON-SULLIVAN- 203 PM CDT SUN AUG 28 2005 ...SIGNIFICANT WEATHER ALERT FOR GRUNDY...NORTHWESTERN LINN... NORTHWESTERN LIVINGSTON...SOUTHEASTERN DAVIESS AND SOUTHWESTERN SULLIVAN COUNTIES... AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GALT TO TRENTON TO GALLATIN...OR ALONG A LINE EXTENDING FROM 12 MILES EAST OF TRENTON TO TRENTON TO 21 MILES SOUTHWEST OF TRENTON...MOVING SOUTHEAST AT 5 MPH. AT 2 PM...AN AMATEUR RADIO OPERATOR IN TRENTON REPORTED DIME TO NICKEL SIZE HAIL. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PC
Local storm report, Aug 28, 2:30 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
230 PM CDT SUN AUG 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 5 S JAMESPORT 39.90N 93.80W
08/28/2005 1.00 INCH DAVIESS MO AMATEUR RADIO
PUBLIC REPORT THRU AMATEUR RADIO OPERATOR IN TRENTON.
&&
KBSpecial weather statement, Aug 28, 3:10 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 310 PM CDT SUN AUG 28 2005 MOZ016-023>025-282115- LINN-LIVINGSTON-MACON-SULLIVAN- 310 PM CDT SUN AUG 28 2005 ...SIGNIFICANT WEATHER ALERT FOR LINN...NORTHEASTERN LIVINGSTON... NORTHERN MACON AND SOUTHEASTERN SULLIVAN COUNTIES... AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA PLATA TO WINIGAN TO BROWNING TO CHULA...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF KIRKSVILLE TO 20 MILES SOUTHWEST OF KIRKSVILLE TO 23 MILES EAST OF TRENTON TO 11 MILES NORTHEAST OF CHILLICOTHE...MOVING SOUTHEAST AT 15 MPH. THESE STORMS WILL BE... NEAR LA PLATA BY 315 PM CDT. NEAR PURDIN BY 325 PM CDT. NEAR SHELBY BY 335 PM CDT. NEAR LINNEUS BY 345 PM CDT. NEAR NEW BOSTON BY 350 PM CDT. NEAR ETHEL BY 415 PM CDT. NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. PC
Local storm report, Aug 28, 3:12 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
312 PM CDT SUN AUG 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL TRENTON 40.08N 93.60W
08/28/2005 0.88 INCH GRUNDY MO AMATEUR RADIO
HAM OPERATOR IN TRENTON REPORTED DIME TO NICKEL SIZE HAIL
&&
KBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 2:24 PM CDT | Severe Thunderstorm Warning | EAX | Livingston | 36 min |
| Aug 28, 3:41 PM CDT | Flash Flood Warning | EAX | Grundy | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.